# SDR GTIA9800050

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - RIGHT FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED BULBS OPERATIONAL CHECKED GOOD IAW DC-9 MM 33-50.  (M)
